ARITHMETIC MODULAR LINKS

Tali Pinsky, Jessica S. Purcell, José Andrés Rodríguez-Migueles

Research output: Contribution to journalArticlepeer-review

Abstract

We construct a sequence of geodesics on the modular surface such that the complements of the canonical lifts to the unit tangent bundle are arithmetic 3-manifolds.

Original languageEnglish
Pages (from-to)337-358
Number of pages22
JournalPacific Journal of Mathematics
Volume327
Issue number2
DOIs
StatePublished - 2023

Keywords

  • arithmetic 3-manifolds
  • closed geodesics
  • modular surface

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'ARITHMETIC MODULAR LINKS'. Together they form a unique fingerprint.

Cite this